# SDR HEEA966773

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2210 · Autopilot System
- Part: Amplifier Assy
- Part number: 214074303115
- Condition: Defective
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL NETWORK VOLTAGES ARE ERRATIC. TIME SINCE REPAIR 470:50.
